Jump to content
ACN Latitudes Forums
  • Trigger-Book-Horizontal-png

Sign in to follow this  
n123

candex increase in tics

Recommended Posts

I gave my son first dose of candex mixed in yogurt this evening as oat test showed high yeast. He has woken up in the night crying with a new sniffing and coughing tic. He has never done this before and is crying as he cant sleep. Have I made him worse forever? Is there anything I can do?

Share this post


Link to post
Share on other sites

Hi

It is most likely die off or herxheimer reaction (herxing)

That happens when the candida "yeast" cells begin to die off and release toxins....things get worse before they get better/

 

Using a simple probiotic (we like kefir) and drinking lots of water and taking Epsom baths and other detox methods can really help

Milk thistle helps the liver process the toxins

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...